# SDR GAIA00600

- Difficulty date: September 4, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SEAT TRACK CORRODED FROM BS 660 TO BS 680 RBL45.   CORRECTIVE ACTION: REMOVED & REPLACED SEAT TRACK IAW B727 SRM 53-10-5, 51-30-2
